<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:prism="http://prismstandard.org/namespaces/basic/2.0/" xmlns:dc="http://purl.org/dc/elements/1.1/"
xmlns:content="http://purl.org/rss/1.0/modules/content/" xmlns="http://purl.org/rss/1.0/" xmlns:admin="http://webns.net/mvcb/">
<channel rdf:about="https://thescipub.com/feed/jmss/issue-315.rss">
<title>Volume 2, Issue 4 (2006) | Journal of Mathematics and Statistics</title>
<description>Volume 2, Issue 4 (2006) | Journal of Mathematics and Statistics</description>
<link>https://thescipub.com/jmss/issue/315</link>
<admin:generatorAgent rdf:resource="https://thescipub.com/"/>
<admin:errorReportsTo rdf:resource="mailto:support@thescipub.com"/>
<dc:publisher>Science Publications</dc:publisher>
<dc:language>en</dc:language>
<prism:publicationName>Science Publications</prism:publicationName>
<items>
<rdf:Seq>
<rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2006.439.441"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2006.442.444"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2006.445.452"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2006.453.456"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2006.457.459"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2006.460.463"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2006.464.468"/></rdf:Seq>
</items>
</channel><item rdf:about="https://thescipub.com/jmss/jmssp.2006.439.441">
    <title><![CDATA[New Graph Coloring Algorithms]]></title>
    <link>https://thescipub.com/jmss/jmssp.2006.439.441</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 December 2007; <a href="https://thescipub.com/jmss/jmssp.2006.439.441">doi:10.3844/jmssp.2006.439.441</a></p>Two new heuristic graph-coloring algorithms, based on known heuristic algorithms, have been introduced. One of them is a modification of the Largest Degree Ordering (LDO) algorithm, and the other one ...]]></content:encoded>
    <dc:title><![CDATA[New Graph Coloring Algorithms]]></dc:title><dc:creator>Hussein  Al-Omari</dc:creator><dc:creator>Khair E. Sabri</dc:creator><dc:identifier>doi:10.3844/jmssp.2006.439.441</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2007-12-31; | doi:10.3844/jmssp.2006.439.441</dc:source>
    <dc:date>2007-12-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2006.439.441</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2006.439.441</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2006.442.444">
    <title><![CDATA[Well-Posedness of Second Order Uniformly Elliptic Boundary Control Systems with Additive or Multiplicative Uncertainty]]></title>
    <link>https://thescipub.com/jmss/jmssp.2006.442.444</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 December 2006; <a href="https://thescipub.com/jmss/jmssp.2006.442.444">doi:10.3844/jmssp.2006.442.444</a></p>Boundary control systems arises naturally in many applications. Any modelling of real systems
involve uncertainty. Sufficient conditions for well-posededness for additive or multiplicative uncertaint...]]></content:encoded>
    <dc:title><![CDATA[Well-Posedness of Second Order Uniformly Elliptic Boundary Control Systems with Additive or Multiplicative Uncertainty]]></dc:title><dc:creator>Ada  Cheng</dc:creator><dc:identifier>doi:10.3844/jmssp.2006.442.444</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2006-12-31; | doi:10.3844/jmssp.2006.442.444</dc:source>
    <dc:date>2006-12-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2006.442.444</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2006.442.444</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2006.445.452">
    <title><![CDATA[A Mean-Variance Portfolio Optimal Under Utility Pricing]]></title>
    <link>https://thescipub.com/jmss/jmssp.2006.445.452</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 December 2006; <a href="https://thescipub.com/jmss/jmssp.2006.445.452">doi:10.3844/jmssp.2006.445.452</a></p>An expected utility model of asset choice, which takes into account asset pricing, is considered. The obtained portfolio selection problem under utility pricing is solved under several assumptions inc...]]></content:encoded>
    <dc:title><![CDATA[A Mean-Variance Portfolio Optimal Under Utility Pricing]]></dc:title><dc:creator>Hürlimann  Werner</dc:creator><dc:identifier>doi:10.3844/jmssp.2006.445.452</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2006-12-31; | doi:10.3844/jmssp.2006.445.452</dc:source>
    <dc:date>2006-12-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2006.445.452</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2006.445.452</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2006.453.456">
    <title><![CDATA[On Self-similar Solution of Non-linear Diffusion Equation with Convection Term]]></title>
    <link>https://thescipub.com/jmss/jmssp.2006.453.456</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 December 2006; <a href="https://thescipub.com/jmss/jmssp.2006.453.456">doi:10.3844/jmssp.2006.453.456</a></p>We consider the self-similar solution of non-linear diffusion equation with convection term. We examine the existence and uniqueness of solution of the problem. The numerical result is presented as co...]]></content:encoded>
    <dc:title><![CDATA[On Self-similar Solution of Non-linear Diffusion Equation with Convection Term]]></dc:title><dc:creator>B. I. Olajuwon</dc:creator><dc:creator>A. O. Popoola</dc:creator><dc:identifier>doi:10.3844/jmssp.2006.453.456</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2006-12-31; | doi:10.3844/jmssp.2006.453.456</dc:source>
    <dc:date>2006-12-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2006.453.456</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2006.453.456</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2006.457.459">
    <title><![CDATA[Computational Discrete Time Markov Chain with Correlated Transition Probabilities]]></title>
    <link>https://thescipub.com/jmss/jmssp.2006.457.459</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 December 2007; <a href="https://thescipub.com/jmss/jmssp.2006.457.459">doi:10.3844/jmssp.2006.457.459</a></p>This study presents a computational procedure for analyzing statistics of steady state probabilities in a discrete time Markov chain with correlations among their transition probabilities. The propose...]]></content:encoded>
    <dc:title><![CDATA[Computational Discrete Time Markov Chain with Correlated Transition Probabilities]]></dc:title><dc:creator>Peerayuth  Charnsethikul</dc:creator><dc:identifier>doi:10.3844/jmssp.2006.457.459</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2007-12-31; | doi:10.3844/jmssp.2006.457.459</dc:source>
    <dc:date>2007-12-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2006.457.459</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2006.457.459</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2006.460.463">
    <title><![CDATA[The Existence and Unbounded Extension of the Solutions of the Systems with Stochastic Impulse Action ]]></title>
    <link>https://thescipub.com/jmss/jmssp.2006.460.463</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 December 2007; <a href="https://thescipub.com/jmss/jmssp.2006.460.463">doi:10.3844/jmssp.2006.460.463</a></p>In terms of Liapunov’s functions we received the conditions of the existence and unbounded extension of the solutions of the systems with stochastic impulse action.]]></content:encoded>
    <dc:title><![CDATA[The Existence and Unbounded Extension of the Solutions of the Systems with Stochastic Impulse Action ]]></dc:title><dc:creator>Ali M. Ateiwi</dc:creator><dc:creator>Iryna V. Komashynska</dc:creator><dc:identifier>doi:10.3844/jmssp.2006.460.463</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2007-12-31; | doi:10.3844/jmssp.2006.460.463</dc:source>
    <dc:date>2007-12-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2006.460.463</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2006.460.463</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2006.464.468">
    <title><![CDATA[Regionalization Method for Nonlinear Differential Equation Systems In a Cartesian Plan ]]></title>
    <link>https://thescipub.com/jmss/jmssp.2006.464.468</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 December 2006; <a href="https://thescipub.com/jmss/jmssp.2006.464.468">doi:10.3844/jmssp.2006.464.468</a></p>We propose a regionalization technique for analyzing nonlinear differential equation systems where coefficients are standard and nonzero. The present work starts with the study of a natural object whi...]]></content:encoded>
    <dc:title><![CDATA[Regionalization Method for Nonlinear Differential Equation Systems In a Cartesian Plan ]]></dc:title><dc:creator>Belaib  Lekhmissi</dc:creator><dc:identifier>doi:10.3844/jmssp.2006.464.468</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2006-12-31; | doi:10.3844/jmssp.2006.464.468</dc:source>
    <dc:date>2006-12-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2006.464.468</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2006.464.468</prism:url>
    </item></rdf:RDF>